Hello. What meds are you on? The imume system suppressors (like remicade and humera) come with an increased chance of infection including lung problems. Has your Dr done chest x-rays recently?
I'm on Asacol, Ferrous Sulfate, and just started Albuterol yesterday. I was taking Aciphex (I think that's the spelling) because the doctor thought the cough might be related to acid reflux; but it hasn't done anything and I started getting a rash (as a reaction what we aren't sure) so he said to stop that for now. And I'm supposed to start Azithromycin (also for the cough) and chewable Acidophilus so that it doesn't cause diarrhea. Other than that occasionally some Citrucel or Colace. The cough had started before I was taking anything but the Citrucel or Colace though. This all started around August 1. I'd say the cough started late September or early October. And after an endoscopy and colonoscopy on December 1 and a biopsy they said it's Crohn's.
And I did have a chest xray done that came back fine.
Now the doctor just said it might be hyperactive airways? So he gave me the Albuterol inhaler and the other medication and said i might need to see a lung specialist.